Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I got over my periods on 19 and I did sex on 19 and 20 both. I took I pill also. But after taking I pill I got down on 28 and the blood was not red at all it was complete brown and that too flow was very light and took place only for hardly 2 days. What should I do .should I go for pregnancy test.

1 Doctor Answered
After taking high hormonal emergency pill like one gets withdrawal bleeding 5 to 10 days later, and then new cycle starts. So you have to wait till 26th if you get your periods at 28 days interval.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.